IEEJ Transactions on Power and Energy
Online ISSN : 1348-8147
Print ISSN : 0385-4213
ISSN-L : 0385-4213
Paper
An Algorithm for Obtaining Periodic Steady-State Solution of a Multiphase Network with Nonlinear and Switching Elements
Taku NodaAdam SemlyenReza Iravani
Author information
JOURNALS FREE ACCESS

2003 Volume 123 Issue 9 Pages 1073-1082

Details
Abstract

This paper proposes an algorithm for obtaining the periodic steady-state solution of a multiphase network, which includes nonlinear and switching elements, to be used for steady-state initialization in electromagnetic transient analysis. The algorithm takes rigorously into account the inter-harmonic couplings in the Jacobian matrix of the proposed Newton-Raphson iteration process and is capable of handling any circuit topology by use of Modified Nodal Equations. In this paper, the algorithm is first described and then applied to a test case to demonstrate its performance.

Information related to the author
© 2003 by the Institute of Electrical Engineers of Japan
Previous article Next article
feedback
Top